# SDR RAIA970229

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Part number: PVX6106SN
- Condition: Contam
- Location: Rt Wing
- Part time: 10,164 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7472 - RIGHT STICK SHAKER ACTIVATED IN FLIGHT.  MAINTENANCE CLEANED RIGHT LIFT TRANSDUCER CANNON PLUG.  (M)
